Trance Marathon

Just been announced… I will be joining the Victor Special on Episode 100 of his ‘Motion of the Planet” show.

I will be joined by my good friend and label partner from Deepsink DigitalKarl Forde along with radio host Viktor Special, Jenny Karol and many other great DJs.

36227102_1829630780406620_1247629630882447360_n

36317609_1829653963737635_1812057486845280256_n

You can get all the event information from MOTP Episode 100 event page

Please click ‘going’ on the event page and invite all your friends, this is a show you do not want to miss

Advertisements

Afterhours EOYC

The excitement is building in anticipation of the official line-up for the annual Afterhours FM ‘End of Year Countdown’

Official logo for Afterhours FM EOYC 2017

Official logo for Afterhours FM EOYC 2017

I can exclusively reveal that I have been confirmed to play on this prestigious event, alongside fellow label owner of Deepsink Digital RecordsKarl Forde

Make sure you ‘like’ the Afterhours FM facebook page for full details of this amazing online event.

New video released

I have just uploaded a video showing some of the support from dj’s across the globe for my remix of ‘Shane Infinity – Forbidden Memories’

You can pre-order your own copy from Beatport and Amazon and from all good download stores when the track is released.

Check out the video below

Shane Infinity - Forbidden Memories

It’s not over

Thanks to everyone who tuned in live for the Deepsink Digital Afterhours Takeover 2 event. The online forum was buzzing during the event and everyone loved the music.

You can now listen again to my set on the official Deepsink Digital mixcloud page.

 

Another takeover

Can’t believe that we are now into the month of October – time really has been flying this year.

Just a quick post to let you know I will be taking part in the Deepsink Digital – Afterhours FM takeover event on Monday 31st October.

13814055_1077642525636211_7288299484834170529_n

Full details and line-up are just getting confirmed but if you join the facebook event page, info will be posted there very soon.

Remember this Wednesday ( 5th October) is the next installment for my monthly radio show – In the Zone – on Afterhours.FM from 13:00 UK time.

Takeover news

Thanks to #TheBoss – Karl Forde for creating this short promo video for the Deepsink Digital – Afterhours FM Takeover event.

Full event details and web link are at the bottom of this post.

Join Deepsink Digital and friends as we take over the airwaves on the internet’s most listened to trance station – Afterhours FM.

https://www.facebook.com/events/237668239911351/
We have secured a full 22 slot with some of the best and upcoming DJs/producers from across the globe. This is an event NOT to be missed.

1) 09:00 CET DJ Jhonny Vergel (2hr)
2) 11:00 CET Theology (2hr)
3) 13: 00 CET Goshen Sai
4) 14:00 CET Greg Hobgood
5) 15:00 CET Karl Forde (2hr)
6) 17:00 CET Dj Rodimus
7) 18:00 CET DJ SysCheck
8) 19:00 CET DJJIREH
9) 20:00 CET Sonar Zone (2hr)
10) 22:00 CET Alexandro C (2hr)
11) 00:00 CET Shelby Callaway (2hr)
12) 02:00 CET Paul Sombric
13) 03:00 CET Taylor Franklyn
14) 04:00 CET Brian Flinn (2hr)
15) 06:00 CET Transform Djs

Afterhours Takeover

Hi everyone,  thanks for all your great feedback from my monthly show on Afterhours.fm really good to hear from you all and I appreciate you taking the time to connect, and repost my mixes.

I am really excited to let you know that I have been asked to do an exclusive two hour mix for the Deepsink Digital Records takeover event on Afterhours.FM

My mix will be aired at 20:00 CET (19:00 GMT) on Thursday 31st March, but please try and catch the whole event, it’s going to be awesome.

FinalFlyer

Global Event

Really excited to be a part of the TrancefamilyUAE third birthday celebrations.

I have had the honour to be part of the last two events and each year the event grows from strength to strength.

The event this year is over three days and features some massive international DJ’s. The whole event will be broadcast on TOA.fm You can listen on your browser on on your mobile device using the TuneIn radio app.

As you can see from the flyer below the event was meant to take place over the weekend beginning Friday 21st August, BUT.. due to technical issues it will now be aired the week beginning Friday 28th August. (see official information at the bottom of this post.)

To find out what time the djs are on in your part of the world go to the following website http://www.timeanddate.com/worldclock/converter.html

TranceFamilyUAE 3rd Birthday flyer

Below is a copy of the official press release from TranceFamilyUAE

Dear Family,

It is with great regret that I have to inform you that the TFUAE Third Year Celebration has been moved to next weekend.

We are experiencing severe technical issues with the station that have affected the show in everything but positive ways. Unfortunately I will not be able to provide you with the quality that you deserve. This was a last resort decision that was tough to make, but a necessary one for me to be able to sort this out and provide all of you with an epic show.

Please note that the timings will NOT CHANGE, only the dates! The event will now run on the 28th, 29th & 30th of August,

Spread the word with your fellow trancers!

I sincerely apologize for the inconvenience, but I promise you that the wait will be worth it!

– David Jantsky

Audacity and Renewal

At long last my next track ‘Renewal’ has been sent out in promo to the world’s top DJs and producers.

Within only 24 hours I have already received an immense response and all ratings have been over 7 out of 10.  I can’t believe the buzz that there is about this release and the Andy Wood remix is getting great reviews. You can hear the tracks on my soundcloud page.

The release for this EP is set for middle of January, but watch this space for full details.

This slideshow requires JavaScript.

 

I am also really excited to let you know I have a brand new radio show on Audacity FM

The show airs bi-weekly on Tuesday from 21:00 GMT (launch night in Tuesday 9th December 2014) and can be heard direct on the Audacity FM website and also using the TuneIn radio app.

Full details and track-listing will be available on my facebook event page Make sure you head over there and click ‘Going’

I will be posting other relevant info to the show there, as well as links to listen to past episodes of the show.

That’s all for this week…keep in touch on twitter

10629606_372372179596119_6682670773371461078_n

Exciting developments

Hi,

sorry for the lack of emails in the last few months. Work has been very busy and baby James is getting more active…which means less time producing and mixing.

Today ( 5th Nov ) James is one year old. Can’t believe a year has passed already…time seems to go back so quickly. He is now walking and has 4 very sharp teeth 🙂

So, back to the music…the latest news is..

I had an brief interview published in an online magazine called Rock your Faith .

Karl Forde Fusion 22

 

I have had lots more guest mixes aired, including one on Karl FordeFusion 22 radio show. Karl is the owner of  Deepsink Digital Record

 

 

 

This Saturday I will be hanging out with Transform DJ’s from USA at a big youth event in Glasgow.

My next release called Renewal will be coming out shortly on Fuzion Four Records and has 2 excellent remixes.

You can hear a preview of them on my soundcloud page

I am in talks with a booking agency in the Netherlands and hope to be able to tell you all about that soon.

I am also planning to play at a gig in Atlanta USA in March – more info on that very soon.

To get you in the party mood, I have made a special mix featuring some of the latest tracks from Infrasonic Records and you can hear in now on Mixcloud.

If you enjoy this mix, please spread the love and share the mix for me.

Enjoy the rest of your week.

Thanks again for all your support.

Tim – Sonar Zone